# SDR WVER2012102195614

- Difficulty date: October 21, 2012
- Submitted: October 21, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 17,726 hours, 14,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS MULTIPLE AREAS OF DAMAGE BETWEEN FLS 15.0 AND FLS 65.5 ON LOWER SKIN FROM TRAILING EDGE TO FWD EDGE.  REPAIRED IAW BOMBARDIER REO 670-57-52-160.
